MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 3DMAX MID; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 3DMAX MID; SURGICAL MESH
Catalog Number 0116321
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Foreign Body Reaction (1868)
Date of Event 09/17/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
As reported, since the implant of the 3dmax mid mesh devices the patient has been in an alpha-gal flare up and is concerned there are triggers in the mesh.Alpha-gal syndrome is an allergy to products made from mammals.3dmax mid mesh is made from polypropylene monofilaments.This product does not contain any animal and/or human tissue.As such it is unlikely that the symptoms experienced by the patient are related to the implants used to treat the patient.Review of manufacturing records confirms product was manufactured to specification.To date, this is the only reported complaint for this manufacturing lot of (b)(4) units released for distribution in march 2024.This mdr represents the 3dmax mid right (device #1).An additional mdr was submitted to represent the 3dmax mid left (device #2).Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
As reported, during a procedure on (b)(6) 2024, the patient was implanted with two 3dmax mid mesh (device #1 and device #2).It was reported, post implant patient has been in an "alpha-gal flare up since the surgery and is concerned there are triggers in the mesh.".

Brand Name
3DMAX MID
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key20566889
Report Number1213643-2024-00514
Device Sequence Number18007106
Product Code FTL
UDI-Device Identifier00801741200786
UDI-Public(01)00801741200786(17)290128(10)HUJP0445
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K200818
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number0116321
Device Lot NumberHUJP0445
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/09/2024
Initial Report FDA Received Date10/30/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/13/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown